MDJunction - People Helping People
 
Ask a Question
03/03/2012 03:25 PM

I have the FLU and I'm in Pain!

Antithesis
Antithesis  
Posts: 98
Member



Post edited by: Antithesis, at: 03/06/2012 07:10 PM
Reply

03/04/2012 06:03 AM
Antithesis
Antithesis  
Posts: 98
Member



Post edited by: Antithesis, at: 03/06/2012 07:10 PM

03/04/2012 09:15 AM
kball
kball  
Posts: 940
Group Leader
I'm an Advocate

Don't pretend with yourself. Be careful!! You are playing a dangerous game. You know the flu makes your body ache all over and the flu takes a few days to get out of your system. No Norco is going to make it get out of your system faster. it will make you feel better,but guess what that is not what recovery is about is it? Your new life is suppose to be dealing with life without drugs making things feel better!!! Learning how to deal with reality. The flu makes people feel like crap,that is reality. People deal with it and get over it just fine,it is no reason to use drugs!!! If I were you I would not take another one for the flu,stick to the overcounter meds for the flu if you want to have something to help you get better. Don't mess with your recovery. Don't mess up with you wanting to quit taking pills and living a better life. A half of a Norco is enough to trigger you again to use !!! Don't chance it ,it is not worth it!!! We are here for you. ok?

I hope you get better soon.

Kris


03/05/2012 03:18 PM
Antithesis
Antithesis  
Posts: 98
Member

I feel like shit. Thank you.

03/05/2012 08:23 PM
kball
kball  
Posts: 940
Group Leader
I'm an Advocate

You will start feeling better soon!!! Hang in there!!!!

03/06/2012 12:17 PM
Bangbang
Bangbang  
Posts: 7156
VIP Member

I am a nurse and yes you have the flu. Taking Tramadol will work but so will extra strngth tylenol. Hope you feel better. Getting over the flu can take a week or more. Can you take motrin? It works better. Take 400mg.

03/07/2012 09:31 AM
kball
kball  
Posts: 940
Group Leader
I'm an Advocate

Thank you for correcting me on how long it can last. I had said only a few days. Antithesis sorry I told you wrong. With it lasting a week or more it can get to you and being in pain that long can wear you down,I did not mean to sound not empathetic. I apologize. I hate being sick!!! When I am sick I get anxious to do something to get better,I am sorry that I did not see you were at that place due to the pain and discomfort. I just don't want you using a pain pill as strong as a narcotic when you are trying to be in recovery. Try to use Tylenol,ok? We are here for you.

Sorry again,I have bad days also. I do care!!!!!

Kris

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved